# SDR 9703011211

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46868
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSITION CHECK, FOUND CRACK AT FORWARD INBOARD CORNER OF CUTOUT SKIN DOOR FUELING PANEL 519CB.  REPAIRED PER EA 12-121471.
